Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Sertraline jitters

(2 Posts)
lemmein Sat 12-Mar-16 11:37:21

Hi all, just looking for a bit of advice from sertraline veterans. I have my review for my meds next week (I'm on 50mg) so I've been on them for about 24 days so far. For the first couple of weeks I was fine, had a really dry mouth but other than that no really horrible side effects. I started feeling a bit better, had slightly more energy/motivation though this may have been placebo/relief after finally admitting I have a problem and seeing the gp. Anyway, things were alright then I got to 2 weeks and the jitters started sad Every morning I wake up really jittery and like I have a hangover - this lasts the majority of the day. I have zero energy, just can't be arsed with life.

I was taking my tabs at night so switched to mornings to see if that helped, it didn't. Is this normal? Will it go away, or is it a sign that sertraline isn't for me?

Teaanybody Sat 12-Mar-16 21:57:11

Hi,

I don't normally comment on posts, but as I'm also on sertraline, I thought I maybe able to answer any questions you may have.

When you say you have jitters what exactly do you mean? I started on 50mgs and for the first month or so would get butterfly type feeling in my stomach. I likened it having come up on a pill, when I used to go clubbing

It also made me feel like I had some ompff (as in start doing things), which is something that I struggle with when I'm down.
Keep with them they do take a while to get in your system and for your body to get used to but it will go away and hopefully then you will start to feel better. smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now